Celiac.com Sponsor (A1):


Join eNewsletter


Celiac.com Sponsor (A1-m):



Join eNewsletter

Rate this topic

Recommended Posts

So I've been taking naproxen and then vimovo (naproxen coated with Nexium) for more than a year without celiac related issues.  I recently started Duexis (naproxen coated with Pepcid) and I've been having symptoms that seem like a reaction (soft emergency stools) on the level of cross contamination or wheat vinegar levels.  I was surprised because I've avoided anything new and yet it keeps happening.

 

Has anyone had a reaction to duexis or pepcid?  The side effects list diarrhea but this seems more like an allergy reaction for me.  In any case in going to stop taking it but I thought I'd check and see if anyone had similar experiences.

Share this post


Link to post
Share on other sites

Celiac.com Sponsor (A8):

Celiac.com Sponsor (A8):


Nope, I never tried either of them.  But you can try searching for them on the gluten free drugs site and see what you find.

http://www.glutenfreedrugs.com/


Proverbs 25:16 "Hast thou found honey? eat so much as is sufficient for thee, lest thou be filled therewith, and vomit it."

Job 30:27 My bowels boiled, and rested not: the days of affliction prevented me.

Thyroid cyst and nodules, Lactose / casein intolerant. Diet positive, gene test pos, symptoms confirmed by Dr-head. My current bad list is: gluten, dairy, sulfites, coffee (the devil's brew), tea, Bug's Bunnies carrots, garbanzo beans of pain, soy- no joy, terrible turnips, tomatoes, peppers, potatoes, eggplant, celery, strawberries, pistachios, and hard work. Have a good day! 🙂 Paul

Share this post


Link to post
Share on other sites
7 hours ago, jage said:

So I've been taking naproxen and then vimovo (naproxen coated with Nexium) for more than a year without celiac related issues.  I recently started Duexis (naproxen coated with Pepcid) and I've been having symptoms that seem like a reaction (soft emergency stools) on the level of cross contamination or wheat vinegar levels.  I was surprised because I've avoided anything new and yet it keeps happening.

 

Has anyone had a reaction to duexis or pepcid?  The side effects list diarrhea but this seems more like an allergy reaction for me.  In any case in going to stop taking it but I thought I'd check and see if anyone had similar experiences.

https://pillbox.nlm.nih.gov/pillimage/search_results.php?getimprint=&getingredient=Duexis&getshape=&getinactiveingredients=&getfirstcolor=&getauthor=&getsize=&getDEAschedule=&getscore=0&getlabelCode=&getprodCode=&getnorelabel=NULL&hide=1&submit=Search

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0